RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 1, Pages 29–32 (Mi dan21900)  

MATHEMATICS

On the number of limit cycles of equation $\frac{dy}{dx}=\frac{cx+dy+P(x,y)}{ax+by+Q(x,y)}$ where $P(x,y)$ and $Q(x,y)$ are homogeneous polynomials of degree $n$

B. M. Peretyagin

Smolensk State Pedagogical Institute

Full text: PDF file (432 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 24.09.1956

Citation: B. M. Peretyagin, “On the number of limit cycles of equation $\frac{dy}{dx}=\frac{cx+dy+P(x,y)}{ax+by+Q(x,y)}$ where $P(x,y)$ and $Q(x,y)$ are homogeneous polynomials of degree $n$”, Dokl. Akad. Nauk SSSR, 114:1 (1957), 29–32

Citation in format AMSBIB
\Bibitem{Per57}
\by B.~M.~Peretyagin
\paper On the number of limit cycles of equation $\frac{dy}{dx}=\frac{cx+dy+P(x,y)}{ax+by+Q(x,y)}$ where $P(x,y)$ and $Q(x,y)$ are homogeneous polynomials of degree~$n$
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 1
\pages 29--32
\mathnet{http://mi.mathnet.ru/dan21900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090727}
\zmath{https://zbmath.org/?q=an:0079.30703}


Linking options:
  • http://mi.mathnet.ru/eng/dan21900
  • http://mi.mathnet.ru/eng/dan/v114/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:105
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020